Factors for Tolerance Limits Which Control Both Tails of the Normal Distribution

Article

Owen, D.B.; Frawley, W.H.   (1971, ASQC)   Southern Methodist University

Journal of Quality Technology    Vol. 3    No. 2
QICID: 5077    April 1971    pp. 69-79
List $10.00
Member $5.00

FOR A LIMITED TIME, ACCESS TO THIS CONTENT IS FREE!
You will need to be signed in.
New to ASQ? Register here.

Article Abstract

A special type of tolerance limits for a normal distribution is presented. The limits have the property that with probability y no more than a specified proporation p1 of a normal population is below the lower limit and at the same time no more than a specified proportion p2 of that population is above the upper limit. An extensive tabulation of the factors necessary to calculate these limits is provided.

Keywords

Normal distribution,Tolerances


Browse QIC Articles Chronologically:     Previous Article     Next Article

New Search

Featured advertisers





ASQ is a global community of people passionate about quality, who use the tools, their ideas and expertise to make our world work better. ASQ: The Global Voice of Quality.